Illinois Journal of Mathematics

$K(Z,O)$ and $K(Z_{2},O)$ as Thom spectra

F. R. Cohen, J. P. May, and L. R. Taylor

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 1 (1981), 99-106.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047369

Digital Object Identifier
doi:10.1215/ijm/1256047369

Mathematical Reviews number (MathSciNet)
MR602900

Zentralblatt MATH identifier
0478.55005

Subjects
Primary: 55P20: Eilenberg-Mac Lane spaces

Citation

Cohen, F. R.; May, J. P.; Taylor, L. R. $K(Z,O)$ and $K(Z_{2},O)$ as Thom spectra. Illinois J. Math. 25 (1981), no. 1, 99--106. doi:10.1215/ijm/1256047369. https://projecteuclid.org/euclid.ijm/1256047369


Export citation